MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA_0913-20; INSTRUMENT, BIOPSY

HOLOGIC, INC. EVIVA_0913-20; INSTRUMENT, BIOPSY
Model Number EVIVA_0913-20
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: during the set-up process of the stereotactic biopsy, the eviva stereotactic guided breast biopsy system did not pass the test prime and fire.The breast biopsy needle was removed, and a new needle was opened and the set-up process was successful.Lot: e26a26rf.Manufacturer investigating.Manufacturer response for instrument, biopsy, eviva_0913-20 (per site reporter), [redacted].

Brand Name
EVIVA_0913-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC.
250 campus dr
marlborough MA 01752
MDR Report Key25347564
Report Number25347564
Device Sequence Number21410232
Product Code KNW
UDI-Device Identifier15420045504974
UDI-Public(01)15420045504974
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
Report Date (Section F) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVIVA_0913-20
Device Catalogue NumberEVIVA_0913-20
Device Lot NumberE26A26RF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer06/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight106 KG
Date Report Sent to FDA05/22/2026